Alert archive / California / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 12, NWS Sacramento, CA
NWS Sacramento, CA issued this severe thunderstorm warning at Sep 11, 2011, 4:11 PM PDT for Plumas County, Sierra County, California. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2011, 4:11 PM PDT (23:11 UTC)
- Expired
- Sep 11, 2011, 4:45 PM PDT
- In force
- 34 min
- Issued by
- NWS Sacramento, CA
- Area
- Storm-based polygon
Counties Plumas County, CA, Sierra County, CA
The radar
The Beale AFB radar (KBBX), 79 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 4:20 PM PDT | HAIL 0.75 | 1 E Quincy, CA | HAIL AND WIND GUSTS TO 25 MPH |
| Sep 11, 4:36 PM PDT | HAIL 0.75 | Quincy, CA | HAIL ABOUT A INCH DEEP ON HIGHWAY 70 NEAR QUINCY. |
| Sep 11, 4:45 PM PDT | TSTM WND GST 33 | Quincy, CA | ONE AND HALF INCH OF HAIL ON THE GROUND, ALMOST HALF AN INCH OF RAIN,PHONE OUTAGES |
| Sep 11, 4:49 PM PDT | HAIL 0.5 | 2 Nw Quincy, CA | HALF AN INCH HAIL REPORTED, POWER OUTAGE, PHONE OUTAGE, LOCALIZED FLOODING, HIGHWAY 70 CLOSED NEAR QUINCY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 2101 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS56 KSTO 112311
SVRSTO
CAC063-091-112345-
/O.NEW.KSTO.SV.W.0012.110911T2311Z-110911T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
411 PM PDT SUN SEP 11 2011
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PLUMAS COUNTY IN NORTHERN CALIFORNIA...
THIS INCLUDES THE CITY OF QUINCY...
EXTREME NORTHWESTERN SIERRA COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 445 PM PDT
* AT 406 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL OR
LARGER. THIS STORM WAS LOCATED NORTH OF QUINCY...AND MOVING SOUTH
AT 10 TO 15 MPH. GUSTY WINDS ARE ALSO POSSIBLE.
* THE SEVERE THUNDERSTORM WILL BE AFFECTING
QUINCY THROUGH 430 PM PDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3975 12072 3970 12084 3991 12110 4002 12099
4009 12084 3992 12077
TIME...MOT...LOC 2308Z 353DEG 34KT 3997 12087
$$
JHM2 follow-up statements
509
WWUS56 KSTO 112331
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
431 PM PDT SUN SEP 11 2011
CAC063-091-112345-
/O.CON.KSTO.SV.W.0012.000000T0000Z-110911T2345Z/
SIERRA CA-PLUMAS CA-
431 PM PDT SUN SEP 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM PDT
FOR CENTRAL PLUMAS AND EXTREME NORTHWESTERN SIERRA COUNTIES...
AT 424 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL OR LARGER. THIS STORM WAS LOCATED NEAR QUINCY...MOVING
SOUTHWEST AT 15 MPH.
THE CORE OF THE STORM WILL BE PASSING JUST TO THE NORTH OF
QUINCY...OTHERWISE IT WILL REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES...AND MOVING TOWARDS BUCKS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO THE SIZE OF PENNIES WAS REPORTED BY A WEATHER
SPOTTER...ABOUT 1 MILE EAST OF QUINCY. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
THE CALIFORNIA HIGHWAY PATROL REPORTED HAIL HAD ACCUMULATED ON THE
GROUND TO OVER AN INCH ON HIGHWAY 70 NEAR QUINCY.
&&
LAT...LON 3975 12072 3970 12084 3991 12110 4002 12099
4009 12084 3992 12077
TIME...MOT...LOC 2326Z 040DEG 15KT 3996 12097
$$
JHM336
WWUS56 KSTO 112346
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
446 PM PDT SUN SEP 11 2011
CAC063-091-112356-
/O.EXP.KSTO.SV.W.0012.000000T0000Z-110911T2345Z/
SIERRA CA-PLUMAS CA-
446 PM PDT SUN SEP 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PLUMAS AND EXTREME
NORTHWESTERN SIERRA COUNTIES HAS EXPIRED...
LAT...LON 3975 12072 3970 12084 3991 12110 4002 12099
4009 12084 3992 12077
TIME...MOT...LOC 2331Z 040DEG 15KT 3994 12099
$$
JHMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 3:41 PM PDT, 30 minutes earlier.
Area forecast discussion, Sep 11, 3:41 PM PDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 341 PM PDT SUN SEP 11 2011 .SHORT TERM DISCUSSION... THUNDERSTORMS WITH LOCALLY HEAVY RAIN AND SMALL HAIL DEVELOPED FROM NEAR LASSEN PARK TO THE CREST OF THE SIERRA THIS AFTERNOON. THESE PRIMARILY DEVELOPED ALONG THE THERMAL TROF WHEN A COMPACT UPPER LEVEL FEATURE ROTATED AROUND THE PRIMARY LOW PRESSURE SYSTEM...CREATING STRONG DIVERGENCE ALOFT. THE MIXTURE WAS AIDED BY SYNOPTIC COOLING AND THETA-E (MOISTURE AND INSTABILITY) ADVECTION. THE FORECAST WILL CARRY THE THREAT OF MORE STORMS IN THESE AREAS UNTIL AROUND MIDNIGHT. STORMS JUST WEST OF THE SIERRA CREST MAY SPILL INTO OUR SIDE...AND RAIN OR THUNDERSTORMS MAY ALSO DROP DOWN INTO THE FOOTHILLS TOWARD EVENING. LESS ACTIVITY WAS NOTED NEAR THE MENDOCINO FOREST. IN THE VALLEYS A ROBUST FLOW THROUGH THE DELTA HAS KEPT TEMPERATURES SOME 10 TO 15 DEGREES COOLER THAN YESTERDAY. WE WILL STILL CARRY THE SLIGHT RISK OF AN EVENING THUNDERSTORM IN THE NORTHERN SAN JOAQUIN VALLEY THIS EVENING.. BUT REMOVE THEM FROM ALL REMAINING VALLEY AREAS EXCEPT THE HILLS EAST OF REDDING / RED BLUFF. TOMORROW ANOTHER DISTURBANCE ROTATES AROUND THE UPPER LOW OFFSHORE. A DECENT DEFORMATION AREA DEVELOPS FROM NEAR LASSEN PARK TO THE MENDOCINO MOUNTAINS AS MORE DYNAMICS TAKE AIM AT THE SIERRA ONCE AGAIN. AVAILABLE MOISTURE MAY BE RECIRCULATED IN STRONG DIVERGENCE ALOFT AND WE WILL CONTINUE TO HAVE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS IN ALL OF OUR OUR MOUNTAIN AREAS. THE VALLEYS SHOULD SEE A FEW DEGREES OF WARMING TOMORROW...BUT TEMPERATURES WILL REMAIN NEAR OR BELOW SEASONAL NORMALS. THE MAIN UPPER LOW SLOWLY FILLS / WEAKENS BY MID-WEEK...TRENDING NORTHERN CALIFORNIA TOWARD MORE STABLE AND WARMER CONDITIONS. WE WILL KEEP THE THREAT OF SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS TUESDAY AND WEDNESDAY IN CASE THE UPPER LOW IS SLOWER TO EJECT THAN INDICATED BY THE LATEST GFS. TEMPERATURES WILL BE SEASONABLY WARM IN THE VALLEYS BUT NOT PARTICULARLY HOT. AFTERNOON HIGHS IN THE UPPER 80S TO LOWER 90S ARE LIKELY. SG .EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) A WEAK UPPER LEVEL TROUGH DIGS ALONG THE WEST COAST THURSDAY AND FRIDAY WITH A WEAK LOW FORMING OFF THE SOUTHERN CALIFORNIA COAST ON SATURDAY. TEMPERATURES WILL BE NORMAL TO A LITTLE BELOW NORMAL THURSDAY AND FRIDAY. THE MARINE LAYER IS EXPECTED TO DEEPEN AND ONSHORE FLOW INCREASE WITH THE DEEPENING TROUGH ON THURSDAY AND FRIDAY BRINGING SOME LOW CLOUDS IN THE DELTA REGION AND COOLER TEMPERATURES IN THE DELTA AND ADJACENT VALLEY LOCATIONS. SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG THE SIERRA CREST ON THURSDAY AFTERNOON AND EVENING WITH SOME MID LEVEL MOISTURE AND INSTABILITY ( NEG LIS...THETA-E RIDGE...TT AROUND 30 C). DRY FORECAST FRIDAY THROUGH SATURDAY WITH A MORE STABLE ATMOSPHERE AND SOUTHWEST FLOW. FAIRLY ZONAL FLOW AND WEAKER ONSHORE FLOW ON SATURDAY WILL BRING A RISE TO NEAR TO SLIGHTLY ABOVE TEMPERATURES. HIGH PRESSURE MAY BUILD IN FROM THE WEST ON SUNDAY BRINGING (5 TO 10 DEGREES) ABOVE NORMAL TEMPERATURES. ALTHOUGH THERE IS SOME UNCERTAINTY IN THE STRENGTH AND TRACK OF THE LOW AS IT CUTS OFF FROM THE FLOW OVER THE WEEKEND. && .AVIATION... GENERALLY VFR CONDITIONS OVER THE VALLEY WITH MID AND HIGH CLOUDS EXCEPT ISOLATED THUNDERSTORMS AND SHOWERS POSSIBLE IN THE THE NORTHERN SAN JOAQUIN VALLEY BRINGING ISOLD MVFR/IFR CONDITIONS THROUGH 06Z MONDAY AND LOW CLOUDS WITH AREAS OF IFR/LIFR CONDITIONS NEAR THE DELTA AROUND 09Z-18Z MONDAY AND LCL SWLY SFC WND GUSTS TO 32 KTS NEAR THE STRAIT. ISOLATED TO SCATTERED THUNDERSTORMS ALONG THE HIGHER TERRAIN...ESPECIALLY FROM LASSEN NATIONAL PARK AREA AND DOWN THE SIERRA THIS EVENING FOR SCT MVFR/IFR CONDITIONS AND ISOLATED SHOWERS AND THUNDERSTORMS MAY LINGER OVER THE HIGHER TERRAIN THROUGH MONDAY FOR LCL MVFR/IFR CONDITIONS 06Z-24Z MONDAY. && .STO WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 11, 7:00 AM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT SUN SEP 11 2011 CAZ013>019-063-064-066>069-121400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT SUN SEP 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY OVER THE MOUNTAINS AND IN THE NORTHERN SAN JOAQUIN VALLEY. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN MONDAY THROUGH WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Special weather statement, Sep 11, 1:12 PM PDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
112 PM PDT SUN SEP 11 2011
CAZ068-112115-
PLUMAS CA-LASSEN CA-SHASTA CA-
112 PM PDT SUN SEP 11 2011
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN SHASTA COUNTY IN NORTHERN CALIFORNIA
EXTREME WEST CENTRAL LASSEN COUNTY IN NORTHERN CALIFORNIA
EXTREME NORTHWESTERN PLUMAS COUNTY IN NORTHERN CALIFORNIA
UNTIL 215 PM PDT
AT 108 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LASSEN NATIONAL PARK. THIS STORM IS NEARLY
STATIONARY.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN. HAIL MAY COVER ROADS AND CAUSE SLIPPERY CONDITIONS.
HEAVY RAIN MAY POOL ON ROADS WITH THIS SLOW MOVING STORM. HIKERS IN
THE PARK ARE URGED TO SEEK COVER.
LOCATIONS IMPACTED INCLUDE...
LASSEN NATIONAL PARK...
HIGHWAY 89 SOUTHEAST OF MANZANITA LAKE...
RURAL WESTERN LASSEN COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4052 12135 4040 12128 4034 12135 4038 12145
4042 12146 4046 12152 4052 12147 4053 12138
TIME...MOT...LOC 2009Z 233DEG 2KT 4045 12141
EKSpecial weather statement, Sep 11, 1:34 PM PDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
134 PM PDT SUN SEP 11 2011
CAZ069-112115-
NEVADA CA-PLACER CA-
134 PM PDT SUN SEP 11 2011
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTH CENTRAL PLACER COUNTY IN CENTRAL CALIFORNIA
CENTRAL NEVADA COUNTY IN CENTRAL CALIFORNIA
UNTIL 215 PM PDT
AT 130 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SODA SPRINGS..WHICH WAS NEARLY STATIONARY.
THIS STORM MAY CAUSE HEAVY RAIN AND HAIL OVER INTERSTATE 80 NEAR
DONNER SUMMIT FOR THE NEXT HALF HOUR OR SO. WATCH FOR REDUCED
VISIBILITY AND SLICK ROADS AND SLOW DOWN.
LOCATIONS IMPACTED INCLUDE...
SODA SPRINGS AND DONNER PEAK...
KINGVALE...
LAT...LON 3927 12050 3941 12052 3942 12036 3933 12031
3929 12030
TIME...MOT...LOC 2033Z 010DEG 3KT 3935 12040
SGSpecial weather statement, Sep 11, 2:18 PM PDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
218 PM PDT SUN SEP 11 2011
CAZ069-112200-
SIERRA CA-NEVADA CA-PLACER CA-
218 PM PDT SUN SEP 11 2011
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PLACER COUNTY IN CENTRAL CALIFORNIA
NORTH CENTRAL NEVADA COUNTY IN CENTRAL CALIFORNIA
EXTREME SOUTH CENTRAL SIERRA COUNTY IN NORTHERN CALIFORNIA
UNTIL 300 PM PDT
AT 212 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NORTH AND SOUTH OF INTERSTATE 80 NEAR CISCO.
ONE STORM WAS NEAR MEADOW LAKE AND ANOTHER WAS NEAR SUGARBOWL.
THESE STORMS MAY CAUSE HEAVY RAIN AND HAIL ALONG INTERSTATE 80 WEST
OF KINGVALE FOR THE NEXT HOUR OR SO. WATCH FOR REDUCED VISIBILITY
AND SLICK ROADS AND SLOW DOWN.
LOCATIONS IMPACTED INCLUDE...
BIG BEND...
CISCO AND SUGARBOWL SKI RESORT...
LAT...LON 3919 12030 3917 12044 3928 12061 3943 12066
3947 12049 3939 12039
TIME...MOT...LOC 2116Z 035DEG 7KT 3938 12051
SGSpecial weather statement, Sep 11, 3:51 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
351 PM PDT SUN SEP 11 2011
CAZ068-069-112330-
SIERRA CA-PLUMAS CA-
351 PM PDT SUN SEP 11 2011
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN PLUMAS COUNTY IN NORTHERN CALIFORNIA
NORTHWESTERN SIERRA COUNTY IN NORTHERN CALIFORNIA
UNTIL 430 PM PDT
AT 348 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM ALMANOR TO QUINCY...MOVING
SOUTH AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
CARIBOU...
GIBSONVILLE...
TWAIN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3958 12057 3962 12094 3985 12123 4025 12136
4032 12110 4029 12105 4025 12103 4020 12088
3994 12075 3985 12074 3981 12071 3970 12071
3969 12067 3971 12064
TIME...MOT...LOC 2250Z 349DEG 6KT 4009 12090
JHMThe office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 5:20 PM PDT | Special Weather Statement | STO | El Dorado | 40 min |
| Sep 11, 1:12 PM PDT | Special Weather Statement | STO | 63 min | |
| Sep 11, 1:34 PM PDT | Special Weather Statement | STO | Sierra | 41 min |
| Sep 11, 2:18 PM PDT | Special Weather Statement | STO | Nevada | 42 min |
| Sep 11, 3:51 PM PDT | Special Weather Statement | STO | Plumas | 39 min |
| Sep 11, 4:30 PM PDT | Special Weather Statement | STO | Alpine | 45 min |
| Sep 11, 4:52 PM PDT | Special Weather Statement | STO | Plumas | 38 min |
Nearby
Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.